Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 34, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Aug 20, 2009, 8:48 AM CDT for Ottawa County, Oklahoma. It took effect at Aug 20, 2009, 8:22 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2009, 8:48 AM CDT (13:48 UTC)
- In effect from
- Aug 20, 2009, 8:22 PM CDT
- Expired
- Aug 22, 2009, 10:43 AM CDT
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.76 ft at Aug 21, 2009, 7:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 201348 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 848 AM CDT THU AUG 20 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-202148- /O.NEW.KTSA.FL.W.0034.090821T0530Z-090822T1024Z/ /COMO2.1.ER.090821T0530Z.090821T1800Z.090822T0424Z.NO/ 848 AM CDT THU AUG 20 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM THURSDAY THE STAGE WAS 2.81 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 17.4 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY EVENING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$ OKC115-202148- /O.NEW.KTSA.FL.W.0035.090820T2328Z-090821T1915Z/ /QUAO2.1.ER.090820T2328Z.090821T0600Z.090821T1315Z.NO/ 848 AM CDT THU AUG 20 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR QUAPAW. * FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 13.93 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 21.4 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
8 follow-up statements
000 WGUS84 KTSA 201913 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 213 PM CDT THU AUG 20 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-210313- /O.EXT.KTSA.FL.W.0034.090821T0123Z-090822T1240Z/ /COMO2.1.ER.090821T0123Z.090821T1800Z.090822T0640Z.NO/ 213 PM CDT THU AUG 20 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE ESTIMATED STAGE WAS 11.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 17.9 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN . * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$ OKC115-210312- /O.EXT.KTSA.FL.W.0035.090820T2117Z-090821T2031Z/ /QUAO2.1.ER.090820T2117Z.090821T0600Z.090821T1431Z.NO/ 213 PM CDT THU AUG 20 2009 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 18.29 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.6 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS44 KTSA 210125 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 825 PM CDT THU AUG 20 2009 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-210925- /O.EXT.KTSA.FL.W.0034.090821T0122Z-090822T1218Z/ /COMO2.2.ER.090821T0121Z.090821T1800Z.090822T0618Z.NO/ 825 PM CDT THU AUG 20 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM THURSDAY THE STAGE WAS 13.83 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.0 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN . * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 210659 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 159 AM CDT FRI AUG 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-211459- /O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1541Z/ /COMO2.2.ER.090821T0135Z.090821T1800Z.090822T0941Z.NO/ 159 AM CDT FRI AUG 21 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM FRIDAY THE STAGE WAS 16.31 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 211302 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 802 AM CDT FRI AUG 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-212102- /O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1539Z/ /COMO2.2.ER.090821T0135Z.090822T0000Z.090822T0939Z.NO/ 802 AM CDT FRI AUG 21 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 17.21 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 211849 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 149 PM CDT FRI AUG 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220249- /O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1528Z/ /COMO2.2.ER.090821T0135Z.090822T0000Z.090822T0928Z.NO/ 149 PM CDT FRI AUG 21 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.2 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 220103 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 803 PM CDT FRI AUG 21 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-220903- /O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1528Z/ /COMO2.1.ER.090821T0135Z.090822T0000Z.090822T0928Z.NO/ 803 PM CDT FRI AUG 21 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 17.76 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 221326 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 826 AM CDT SAT AUG 22 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-221909- /O.EXT.KTSA.FL.W.0034.000000T0000Z-090822T1909Z/ /COMO2.1.ER.090821T0135Z.090822T0000Z.090822T1309Z.NO/ 826 AM CDT SAT AUG 22 2009 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SATURDAY THE STAGE WAS 15.50 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 16.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 221543 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1043 AM CDT SAT AUG 22 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-221613- /O.CAN.KTSA.FL.W.0034.000000T0000Z-090822T1909Z/ /COMO2.1.ER.090821T0135Z.090822T0000Z.090822T1319Z.NO/ 1043 AM CDT SAT AUG 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 1000 AM SATURDAY THE STAGE WAS 14.26 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Aug 20, 6:40 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 20, 6:40 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 640 AM CDT THU AUG 20 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. MULTIPLE STRONG TO SEVERE THUNDERSTORM CLUSTERS CONTINUE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH SOUTHEAST THIS MORNING INTO THE AFTERNOON HOURS WITH A CONTINUED SEVERE THREAT. MVFR TO VFR CONDITIONS WILL BE LIKELY IN THE STRONGER BOW SEGMENTS. && .PREV DISCUSSION... /ISSUED 428 AM CDT THU AUG 20 2009/ DISCUSSION... COLD FRONT CURRENTLY FROM SOUTHWEST OKLAHOMA TO SOUTHEAST KANSAS... PROGESSING SOUTHEAST. THUNDERSTORMS ARCING AHEAD OF THE FRONT OVER NORTHERN PORTIONS OF THE FORECAST AREA. SOME ISOLATED SEVERE STILL POSSIBLE FOR ANOTHER HOUR OR TWO. LITTLE IF ANY PRECIP NORTH I-44 AFTER DAYLIGHT TODAY. BY NOON FRONT SOUTH OF I-40 AND BY DARK SOUTH OF THE RED RIVER. MAX TEMPS SUPPRESSED BY PRECIP & CLOUDS..HOWEVER COULD SEE A LATE DAY TEMP RALLY FROM TULSA ON NORTHWEST. CHANCE MORE EVENING CONVECTION SOUTH PORTIONS OF THE AREA..BEFORE THIS LONG LONG STRETCH OF DAILY THUNDER ACTIVUTY ENDS. NORTH NORTHWEST UPPER FLOW STARTS FRIDAY AND LASTS THROUGH THE WEEKEND...AS SERIOUS RIDGE BUILDING UNDERWAY FROM MEXICO TO MANITOBA. UNSEASONABLY COOL AND DRY. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Aug 20, 8:25 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT THU AUG 20 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 825 AM CDT THU AUG 20 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A COLD FRONT WORKS THROUGH THE AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE WITH THIS ACTIVITY THIS MORNING WHICH COULD LEAD TO FLOODING OF LOW LYING AREAS. SOME OF THE STORMS THIS MORNING COULD BECOME STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE CONCERN. THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE AGAIN LATER THIS AFTERNOON AS THE COLD FRONT MOVES INTO THE MORE UNSTABLE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE CONCERN. THE THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT SOUTH OF THE AREA BY LATE EVENING WITH THE SEVERE THREAT ENDING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... DRY AN MILD WEATHER IS EXPECTED BEHIND THE COLD FRONT AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION THROUGH EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 20, 4:10 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT THU AUG 20 2009
OKZ067-068-070-200945-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
410 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 411 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF WAGONER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH...HULBERT...WAGONER...
TULLAHASSEE...PORTER...OKAY AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3595 9493 3573 9499 3586 9559 3604 9554
TIME...MOT...LOC 0911Z 283DEG 36KT 3593 9545Special weather statement, Aug 20, 4:47 AM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 AM CDT THU AUG 20 2009
OKZ066>070-072-201045-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-
447 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN WAGONER AND ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE...CHEROKEE AND NORTHERN SEQUOYAH
AT 448 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF TAHLEQUAH TO 5 MILES WEST OF
WAGONER TO 11 MILES SOUTHWEST OF STONEBLUFF...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MARIETTA...PUMPKIN CENTER...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...HULBERT...
ELDON...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...BRAGGS...JAMESVILLE...
TAFT...FORT GIBSON AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3577 9600 3606 9544 3604 9455 3553 9447
TIME...MOT...LOC 0948Z 279DEG 28KT 3583 9498 3595 9545
3578 9587Local storm report, Aug 20, 7:05 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG 2 W VIAN 35.50N 95.00W
08/20/2009 SEQUOYAH OK LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
KATLocal storm report, Aug 20, 7:11 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM TSTM WND DMG STILWELL 35.81N 94.63W
08/20/2009 ADAIR OK LAW ENFORCEMENT
GUTTERING RIPPED OFF A HOME.
&&
KATLocal storm report, Aug 20, 8:07 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG VAN BUREN 35.44N 94.35W
08/20/2009 CRAWFORD AR LAW ENFORCEMENT
TREE BLOWN DOWN ONTO CAR
&&
KATLocal storm report, Aug 20, 8:18 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL BENTONVILLE 36.37N 94.21W
08/20/2009 E0.88 INCH BENTON AR PUBLIC
&&
KATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:20 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| Aug 19, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Aug 19, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Aug 19, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| Aug 19, 11:48 PM CDT | Special Weather Statement | TSA | Pawnee | 42 min |
| Aug 19, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 48 min |
| Aug 20, 12:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 36 min |
| Aug 20, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 23 min |
| Aug 20, 12:50 AM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Aug 20, 12:54 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Aug 20, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 36 min |
| Aug 20, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 40 min |
| Aug 20, 1:07 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Aug 20, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Aug 20, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 35 min |
| Aug 20, 1:52 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 23 min |
| Aug 20, 1:58 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa | 62 min |
| Aug 20, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 46 min |
| Aug 20, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Aug 20, 2:24 AM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Aug 20, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 34 min |
| Aug 20, 2:56 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Aug 20, 4:10 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 35 min |
| Aug 20, 4:47 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 58 min |
| Aug 20, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 63 min |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 66 min |
| Aug 20, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 62 min |
| Aug 20, 7:26 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 2 hr |
| Aug 20, 8:02 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more | 3 hr |
| Aug 20, 8:48 AM CDT | River Flood Warning | TSA | Ottawa | 14 hr |
| Aug 20, 8:50 AM CDT | Flash Flood Warning | TSA | LeFlore | 5 hr |
| Aug 20, 9:34 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| Aug 20, 9:47 AM CDT | Flash Flood Warning | TSA | Haskell | 4 hr |
| Aug 20, 9:59 AM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| Aug 20, 2:57 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Aug 20, 3:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Aug 20, 3:19 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Aug 20, 4:03 PM CDT | Special Weather Statement | TSA | Pittsburg | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.